# SDR UIEA2020111002376

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DMI 127742 LP 1158798.  CORROSION DAMAGE ON SKIN PANEL (P/N 146T3230-1) NEAR STA 1329, S-35L-CATEGORY-C TIME LIMITED REPAIR CW PART 3 OF EO 6753A851 PERMANENT REPAIR.  COMPLIED WITH INSTALLATION OF PERMANENT REPAIR AT STA 1324-1460 STR 33L-39L, PER PART 3 OF ATLAS EO 6753A851PT3 REV 2.
